Im so down went to see my phycologist  recently he changed my meds around and I don't know if that what's causing my problems ! I was on 200xl quetiapene  in the morning with 3 x 25 mgs during the day ! I'm now taking 3 x 25 mgs a day   with I'm on 200mgs in one dose at night instead of  200xl I've been teary a lot don't like feeling like this ! The reason he changed them he said I'm in the process of having testosterone  checks and that may be why I'm having so many emotional  episodes I wish he'd  left it as it was ! My wife is being amazing as is one of my sisters but I get really down and feel it's not worth it but remember my wife ! Thank you for taking the time to read this !

4 Replies

  • Yes it could be the change in meds timing. How are you feeling now? Gemma x

  • Thank you for taking the time to reply to my post ! I get teary and panicky  a lot  can't seem to get a  time when I can rest !  David 

  • Keep plugging away. I haven't posted on here for a while but I do still tune in and read from time to time. I keep plugging away I guess which is why I give you that advice too :) x I find the biggest influence on my mood is how much sleep I can get (  I need a lot); if I do get the right amount of sleep I can function quite a lot better. 

  • I would love to get some sleep that's not something I get a lot of ! I find when I haven't slept much I feel even worse  david x

You may also like...